# SDR QR9R2025072100001

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9126
- Aircraft time: 4,463 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 5001610311
- Part serial: 001237158
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR AND FDR LIGHTS INTERMITTENTLY ILLUMINATED ON CVFDR CONTROL PANEL. REMOVED AND REPLACED FA5001 CVFDR IAW AMM 31-32-10, 4-1; MOC SUCCESSFULLY COMPLETED.
